Near Rings with Chain Condition.
Ramakotaiah, D. ; Ligh, S. ; ...
Monatshefte für Mathematik, Tome 79 (1975), p. 119-130 / Harvested from Göttinger Digitalisierungszentrum
Publié le : 1975-01-01
EUDML-ID : urn:eudml:doc:177713
@article{GDZPPN002479524,
     title = {Near Rings with Chain Condition.},
     journal = {Monatshefte f\"ur Mathematik},
     volume = {79},
     year = {1975},
     pages = {119-130},
     zbl = {0325.16032},
     url = {http://dml.mathdoc.fr/item/GDZPPN002479524}
}
Ramakotaiah, D.; Ligh, S.; ... Near Rings with Chain Condition.. Monatshefte für Mathematik, Tome 79 (1975) pp. 119-130. http://gdmltest.u-ga.fr/item/GDZPPN002479524/